Mathematics: Page 76: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 121 | Views: 767

Mathematics, Iraq, Volume 4 Issue 1, January 2015

Pages: 2283 - 2287

The Closed and Completely Closed U-BG-Ideals with Respect to Element of a U-BG-BH-Algebra

Husein Hadi Abbass | Layth Salah Mahdi

Downloads: 121 | Views: 809

Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 1531 - 1534

Alpha beta pi g-Normal Spaces in Topological Spaces

Hamant Kumar | Umesh Chand | Rajpal Rajbhar

Downloads: 121 | Views: 765

Mathematics, Iraq, Volume 4 Issue 3, March 2015

Pages: 1431 - 1439

On a New Subclass of Meromorphic Univalent Functions Defined by Integral Operator

Waggas Galib Atshan | Safa Ehab Mohammed

Downloads: 121 | Views: 776

Mathematics, Indonesia, Volume 4 Issue 5, May 2015

Pages: 2186 - 2189

Nonparametric Estimation of a Truncated Regression Model with an Application to GATE Program

Hariyanto | Ira Madanisa | Julham Efendi Nasution

Downloads: 121 | Views: 596

Mathematics, India, Volume 4 Issue 10, October 2015

Pages: 620 - 623

A New Continuous Wavelet Family and its Application to Analysis of Elementary Periodic Signals

Mohammed Rayeezuddin | B Krishna Reddy

Downloads: 121 | Views: 760

Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2019 - 2023

Matter Symmetries of Linet-Tian Metric in General Theory of Relativity

R. S. Rane | S. S. Dabhane

Downloads: 121 | Views: 762

Mathematics, Sri Lanka, Volume 4 Issue 12, December 2015

Pages: 1551 - 1558

Generation of Steiner Quadruple Systems

H. M. I. C. Herath | A. A. I. Perera | A. A. C. A. Jayathilake

Downloads: 121 | Views: 647

Mathematics, India, Volume 5 Issue 1, January 2016

Pages: 1513 - 1515

On Generalized Semi-I-Open Sets

H. K. Tripathi | J. K. Maira

Downloads: 121 | Views: 899

Mathematics, India, Volume 5 Issue 1, January 2016

Pages: 1986 - 1990

An Analysis of Queueing Model with a Multiple System Governed by a Quasi-Birth Death Process and PH Service and PH Repair

M. Reni Sagaya Raj | B. Chandrasekar

Downloads: 121 | Views: 954

Mathematics, Nigeria, Volume 5 Issue 3, March 2016

Pages: 1442 - 1445

On the Character and Conjugacy Classes of C3v Point Group Using Block Diagonal Matrix

David Terna Achaku | Moses Anayo Mbah | Peter Vanenchii Ayoo

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.